Differential and Integral Equations

$L^q$ spectral asymptotics for nonlinear Sturm-Liouville problems

Tetsutaro Shibata

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the nonlinear Sturm-Liouville problem $$ -u''(t) + f(u(t)) = \lambda u(t), \ \ u(t) > 0, \quad t \in I := (0, 1), \ \ u(0) = u(1) = 0, $$ where $\lambda > 0$ is an eigenvalue parameter. For better understanding of the global behavior of the branch of positive solutions in $\mbox{\bf R}_+ \times L^q(I)$ ($1 \le q \le \infty$), we establish precise asymptotic formulas for the eigenvalue $\lambda$ with respect to $\Vert u_\lambda\Vert_q$, where $u_\lambda$ is the unique solution associated with given $\lambda > \pi^2$.

Article information

Source
Differential Integral Equations, Volume 19, Number 7 (2006), 773-783.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356050349

Mathematical Reviews number (MathSciNet)
MR2235894

Zentralblatt MATH identifier
1212.34273

Subjects
Primary: 34L20: Asymptotic distribution of eigenvalues, asymptotic theory of eigenfunctions
Secondary: 34L30: Nonlinear ordinary differential operators 47J10: Nonlinear spectral theory, nonlinear eigenvalue problems [See also 49R05]

Citation

Shibata, Tetsutaro. $L^q$ spectral asymptotics for nonlinear Sturm-Liouville problems. Differential Integral Equations 19 (2006), no. 7, 773--783. https://projecteuclid.org/euclid.die/1356050349


Export citation